Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Collection
For ¥0.57 per day, unlimited downloads CREATE MEMBERSHIP Download

toTop

If you have any feedback, Please follow the official account to submit feedback.

Turn on your phone and scan

home > search >

Cohomology of line bundles on Schubert varieties in the Kac–Moody setting

Author:
S. Senthamarai Kannan  


Journal:
Journal of Algebra


Issue Date:
2007


Abstract(summary):

In this paper, we describe the indices of the top and the least non-vanishing cohomologies H-i(X (w), L-lambda) of line bundles on Schubert varieties X(w) given by non-dominant weights in the Kac-Moody setting. We also prove some surjectivity results for maps between some cohomology modules. (c) 2006 Elsevier Inc. All rights reserved.


Page:
88-107


VIEW PDF

The preview is over

If you wish to continue, please create your membership or download this.

Create Membership

Similar Literature

Submit Feedback

This function is a member function, members do not limit the number of downloads